# SDR 99ZZZX2605

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- Engine: Allsn 250C20B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106149501E
- Condition: Failed
- Location: Engine
- Part time: 63 hours
- Component: 95365498
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER WILL NOT CREATE SPARK WITH INPUT VOLTAGE.  REMOVED AND REPLACED.
